User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Chaudhuri, S.; Drton, M.; Richardson, T. S. 
Title:
Estimation of a covariance matrix with zeros 
Abstract:
We consider estimation of the covariance matrix of a multivariate random vector under the constraint that certain covariances are zero. We first present an algorithm, which we call iterative conditional fitting, for computing the maximum likelihood estimate of the constrained covariance matrix, under the assumption of multivariate normality. In contrast to previous approaches, this algorithm has guaranteed convergence properties. Dropping the assumption of multivariate normality, we show how to...    »
 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Biometrika 
Year:
2007 
Journal volume:
94 
Year / month:
2007-03 
Quarter:
1. Quartal 
Month:
Mar 
Journal issue:
Pages contribution:
199-216 
Language:
en 
Fulltext / DOI:
Publisher:
Oxford University Press (OUP) 
E-ISSN:
0006-34441464-3510 
Date of publication:
01.03.2007 
Format:
Text